# SDR DATA2021042800087

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N701A
- Make and model: Stbros SD360200
- Aircraft serial: SH3627
- Aircraft time: 29,897 hours, 40,840 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CHECKS DUAL HYDRAULIC WARNING LIGHTS ON CWP. HYDRAULIC PANEL SHOWED DECREASING CONTENTS INDICATING A FLUID LOSS. CREW SELECTED GEAR DOWN AND RECEIVED 3 GREEN LIGHTS. CREW DECLARED AN EMERGENCY AND RETURNED TO TAKEOFF AIRPORT, UPON LANDING IT WAS DISCOVERED THAT ONE OF THE FLEXIBLE LINES ON THE RIGHT LANDING GEAR HYDRAULIC SYSTEMS WAS DAMAGED AND LEAKING. MAINTENANCE REPORTED LATER THAT THE AIRPORT PERFORMED A RUNWAY FOD CHECK AND FOUND DEBRIS. MAINTENANCE CAPPED LINE, PINNED GEAR AND SYSTEM WAS PLACED ON MEL PRIOR TO FLIGHT TO MAINTENANCE STATION FOR REPAIR.
